MathSciNet Relay Station
MathSciNet bibliographic data
MR1742735 (2001a:39044) 39A20
Gibbons, C. H.; Kulenovic, M. R. S.; Ladas, G. On the recursive sequence $x\sb {n+1}=(\alpha+\beta x\sb {n-1})/(\gamma+x\sb n)$. Math. Sci. Res. Hot-Line 4 (2000), no. 2, 1–11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement